Sh:993

Bib entry
@article{Sh:993,
 author = {Kaplan, Itay and Shelah, Saharon},
 title = {{Chain conditions in dependent groups}},
 journal = {Ann. Pure Appl. Logic},
 fjournal = {Annals of Pure and Applied Logic},
 volume = {164},
 number = {12},
 year = {2013},
 pages = {1322--1337},
 issn = {0168-0072},
 mrnumber = {3093393},
 mrreviewer = {Alf Onshuus},
 mrclass = {03C45 (03C98)},
 doi = {10.1016/j.apal.2013.06.014},
 note = {\href{https://arxiv.org/abs/1112.0807}{arXiv: 1112.0807}},
 arxiv_number = {1112.0807}
}